# SDR HALA20251028331

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 46,819 hours, 7,310 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU GENERATOR FAULTING. REMOVED AND REPLACED GAPCU OPS CHECK PENDING AC 024678 IAW 24-41-34/401. FAULT CONTINUED. REPLACED APU GENERATOR PER AMM 24-23-51. OPS CHECK GOOD. A/C OK FOR SVC.
